Követés
Bapurao Dhage
Bapurao Dhage
Kasubai, Gurukul Colony, Ahmedpur-413 515, Dist. Latur, Maharashtra, India
Nincs ellenőrzött e-mail-cím
Cím
Hivatkozott rá
Hivatkozott rá
Év
Generalised metric space and mappings with fixed point
BC Dhage
BULLETIN OF CALCUTTA MATHEMATICAL SOCIETY 84 (4), 329-336, 1992
7401992
On generalized metric spaces and topological structure II
BC Dhage
Pure and Applied Mathematika Sciences 40, 37-42, 1994
2761994
Basic results on hybrid differential equations
BC Dhage, V Lakshmikantham
Nonlinear Analysis: Hybrid Systems 4 (3), 414-424, 2010
2492010
A fixed point theorem in Banach algebras with applications to functional integral equations
B Dhage, D O'Regan
Functional differential equations 7 (3-4), p. 259-267, 2004
1792004
On a fixed point theorem in Banach algebras with applications
BC Dhage
Applied Mathematics Letters 18 (3), 273-280, 2005
1622005
Quadratic perturbations of periodic boundary value problems of second order ordinary differential equations
BC Dhage, V Lakshmikantham
Differ. Equ. Appl 2 (4), 465-486, 2010
1532010
Global asymptotic stability of solutions of a functional integral equation
J Bana¶, BC Dhage
Nonlinear Analysis: Theory, Methods & Applications 69 (7), 1945-1952, 2008
1442008
Hybrid fixed point theory in partially ordered normed linear spaces and applications to fractional integral equations
BC Dhage
Differ. Equ. Appl 5 (2), 155-184, 2013
1372013
Partially condensing mappings in partially ordered normed linar spaces and applications to functional integral equations
BC Dhage
Tamkang Journal of Mathematics 45 (4), 397-426, 2014
1242014
A nonlinear alternative in Banach algebras with applications to functional differential equations
BC Dhage
Nonlinear functional analysis and applications, 563-575, 2016
1132016
Multi-valued mappings and fixed points II
BC Dhage
Tamkang journal of mathematics 37 (1), 27-46, 2006
1112006
On a-condensing mappings in Banach algebras
BC Dhage
Mathematics Student-India 63 (1), 146-152, 1994
1071994
Fixed point theorems in ordered Banach algebras and applications
BC Dhage
Panamerican mathematical journal 9, 83-102, 1999
1051999
A study of some fixed point theorems
BC Dhage
Aurangabad, 1984
921984
Basic results in the theory of hybrid differential equations with linear perturbations os second type
BC Dhage
Tamkang Journal of Mathematics 44 (2), 171-186, 2013
872013
A fixed point theorem in Banach algebras involving three operators with applications
BC Dhage
Kyungpook Mathematical Journal 44 (1), 145-155, 2004
782004
A common fixed point principle in D-metric spaces
BC Dhage
Bulletin of the Calcutta Mathematical Society 91 (6), 475-480, 1999
761999
Nonlinear D-set contraction mappings in partially ordered normed linear spaces and applications to functional hybrid integral equations
BC Dhage
Malaya Journal of Matematik 3 (01), 62-85, 2015
712015
On common fixed points of pairs of coincidentally commuting mappings in D-metric spaces
BC Dhage
Indian journal of pure and Applied Mathematics 30, 395-406, 1999
711999
Remarks on two fixed-point theorems involving the sum and the product of two operators
BC Dhage
Computers & Mathematics with Applications 46 (12), 1779-1785, 2003
662003
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20